# SDR 05FDEA01215

- Difficulty date: May 6, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11
- Aircraft serial: 48501
- Aircraft time: 44,668 hours, 9,069 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC4125502
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B FLAP SECOND FLAP VANE TRACK FROM I/B UP-STOP FITTING FOUND CRACKED.  CRACKED STOP FITTING REMOVED. NEW FITTING HOLES TRANSFERED AND INSTALLED AS PER SRM 51-33-01 AND 51-31-01VOL II. CLASSIFIED AS MAJOR REPAIR PER GMM 6-1-100.
